# SDR 7AJA20201006

- Difficulty date: October 1, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N892GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8155
- Aircraft time: 1,786 hours, 3,913 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,786 hours, 12,602 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 49301
- Part serial: DV5407
- Condition: Activated
- Location: Engine
- Part time: 1,786 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP WARNING LIGHT ILLUMINATED DURING FLIGHT.  PILOT MADE A PRECAUTIONARY LANDING.  MAINTENANCE COMPLETED LEVEL A PROCEDURE, IAW THE ENGINE MM.  CHANGED OIL AND FILTERS, AIRCRAFT RETURNED TO SERVICE.
